# SDR LR7A99116

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 337508R
- Condition: Corroded
- Location: Bs 697 - 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP5336, FOUND RT LONGERON FITTING CORRODED AND DRILLED FS 697 TO 817.  REPLACED FITTING IAW DWG 3305049 AND SMP 583-51-70.  NR 393.
